# SDR R61A201407280936

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,208 hours, 12,762 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0993
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 15,537 hours, 12,187 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A FAILED TO DISARM DOOR AND WHEN DOOR WAS OPENED L1 DOOR SLIDE DEPLOYED. JET BRIDGE PREVENTED SLIDE FROM FULL DEPLOYMENT.  MAINTENANCE R & R THE L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.
